Electron. J. Diff. Equ., Vol. 2014 (2014), No. 46, pp. 1-13.

Solutions to systems of arbitrary-order differential equations in complex domains

Rabha W. Ibrahim

In this article, we study the existence of solutions for a three dimensional fractional system involving seven coefficients. We prove that the system has a strong global solution which is unique in an appropriate function space. We use a method based on analytic technique from the fixed point theory, along with the fractional Duhamel principle.

Submitted November 11, 2013. Published February 12, 2014.
Math Subject Classifications: 34A08, 34A12.
Key Words: Analytic function; fractional calculus; Young inequality; fractional differential equation; Cauchy-Schwartz inequality.

Show me the PDF file (234 KB), TEX file, and other files for this article.

Rabha W. Ibrahim
Institute of Mathematical Sciences
University Malaya, 50603
Kuala Lumpur, Malaysia
email: rabhaibrahim@yahoo.com

Return to the EJDE web page